# SDR UPS04442783

- Difficulty date: July 12, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01716505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D- BS 460 LT FRAME WEB & WEB STIFFENER FOUND CRACKED AS MARKED BETWEEN STR 13A & STR 14.  FRAME REPAIRED AS PER SRM 51-30-02.
